# SDR ASAA0843002

- Difficulty date: May 14, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 34,063 hours, 18,628 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 4 Spoiler Lt
- Component: Nr 4 Spoiler
- Component part number: 654645268A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SPOILER LOWER SURFACE HAS 8 EACH SMALL DENTS AT INBOARD END.  PREPARED DAMAGED AREA, FABRICATED DOUBLER FILLER AND BONDED IAW B737 400 SRM 51 70 10 REPAIR 4.
